Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
172 Doctors are Online

Taking Thyroxine and Liothyronine. Trying to lose weight. Have bloating and IBS. Any suggestions?

I have been on 125 mcg of thyroxine for number of years and 25 mcg of liothyronine I am struggling to lose weight I do two intensive training sessions a week plus two to three others per week
I dont fancy eating a lot of the time but do eat I sleep a fair bit but not in the day I feel quite bloated and have bouts of IBS any suggestions?
Asked On : Sat, 13 Apr 2013
Answers:  1 Views:  176
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Rheumatologist 's  Response
Dear madam,

Thank you for posting your query on HCM.

Best thing for you will be dietary modifications and regular exercise . Incorporate salad in you diet that is going to help you in your IBS also and reduce bloating . Avoid dairy products which lead to lot of bloating . Keep you hypothyroidism under control that will lead to weight loss .

Take care .

Dr. Shruti
Answered: Tue, 2 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor